# SDR GTIA020529

- Difficulty date: May 27, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FOUND DFGC SWITCH A CIRCUIT BREAKER POPPED AND NOT RESET.  FOUND WIRE 1C610X20RD CHAFED IN AFT TAIL COMPARTMENT AREA.  REPAIRED WIRE.  NO OTHER DISCREPANCIES NOTED.  (M)
